... genitals. I turned 51 in February. Could this be a side effect of Flomax or Avodart?
Hair loss is not a reported side-effect of either medicine.
See the below links for side-effect profiles.
Im glad I found your question! I always shave my genital area during the summer months to avoid persperation. I last shaved just after using Flomax for the first time. My genital hair is growing very slowly almost not growing in that area. I still have to shave my face and get a hair cut as usual. Kind of strange actually.
Thanks for posting, I feel better that I am not alone, you have helped me a lot and Ill stop worrying about it. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2010 • 1 answer
Posted 10 Aug 2010 • 1 answer
Posted 25 Mar 2011 • 1 answer
Posted 6 Sep 2011 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Hi, My grandpa has a BPH condition, is it ok for him to combine
Posted 21 Jan 2014 • 1 answer